# SDR 97ZZZX90

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105CB*
- Aircraft serial: S717
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Failure
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: T
- Precautionary procedure: K

## Discrepancy

ROTORCRAFT SUFFERED AN UNCONTAINED TURBINE FAILURE CAUSING DAMAGE TO AIRCRAFT.  NR 2 ENG FAILED AND TURBINE WHEEL ENTERED TAILBOOM TUNNEL CAUSING A 9 INCH TEAR IN CENTER OF FIRE WALL.  HIT NR 1 T/R DRIVESHAFT HANGER BEARING SUPPORT, RIPPED MOUNTING.  WHEEL THEN HIT NR 1 ENG AIR DISCHARGE TUBES.  AIRCRAFT WAS ON HELIPAD READYING FOR TAKEOFF.
